Update to An Apology

Hi everyone. Further to my going offline for a while the other week, I now have some blood tests, which may explain why I have no energy.

The fix isn’t going to be a quick or easy one. It seems my immune system is attacking me, and my body is full of inflammation and allergies of one sort or another, which is also affecting my breathing and my skin–and, of course, skin is our biggest organ, so it’s no fun at all.

My doctor has put me on a short course of broad-spectrum antibiotics to try and bring down the inflammation. He’s also put me on a week’s course of Lorazepam to try and help me sleep. So far, the sleeping drug is having mixed results, and the antibiotics are hitting my body hard.

I need to have more blood tests sometime around early December, so we’ll see what’s happening by then. I’ll keep you posted. Sadly, I’m having to conserve what energy I do have, so while I’m around, my appearances will be spotty and ad hoc, I’m afraid. I’m supporting you all in spirit and will continue to visit and do as much as I can. Again, huge thanks to you all for your ongoing support. Sending hugs all around.

As a side note, my blog remains open to you all. I’ll need plenty of notice and for you to ensure you visit the post often and respond to comments, but otherwise, I’d love to have any of you come and visit. Take care, all πŸ™‚


 

Tagged with: , , , , , ,

47 Comments on “Update to An Apology

  1. Well, that doesn’t sound like any fun at all, Harmony. Rest, relax, think happy thoughts, and follow the doctor’s orders. Take all the time you need, and I hope everything resolves soon. Sending you light and love. <3

    • Thanks so much, Natalie. Something tells me this is going to be a long-haul type of thing, but I’m learning to pace myself, lols. sending hugs right back xx πŸ™‚

  2. Sending you hugs and healing energy, Harmony! If you can find a kinesiologist in your area, try visiting with one. They are wonderful in helping boost the organs while they are compromised. They also have great ways of bringing you energy. Rest as much as you need to. Healing happens in baby steps. πŸ™‚

    • These days, they really are baby steps! lols. Thanks for the advice and the healing energy and hugs. Sending hugs right back, Yvi xx πŸ™‚

  3. This is all too familiar to me, Harmony. My immune system is low due to the chemo. I had inflammation in 2018 and was hospitalized. Then it occurred again in November 2019, I started having inflammation spotted in some part of my body, and the spots merged to a point to cover the entire body from head to toes. I went to my family doctor, urgent care, and ER. No doctors seemed to know what to do with me and gave me something for allergy. The inflammation lasted for six weeks and the burning and itching were horrible. I finally went to the ER again and demanded to be checked in to the hospital. Again the door on the floor didn’t give me anything but requested a dermatologist to come to see me. He came. Even the diagnosis was not correct, he gave me steroids through IV which brought down the inflammation to a manageable degree. I was discharged but continued to take steroids in pill form. My regular dermatologist ordered a whole bunch of blood tests and asked me to stop all medications and reintroduced them one at a time.

    I met with two allergy specialists. One was a homeopath doctor and prescribe vitamins to me to “fix” the immune system.

    Still, no doctor has identified my allergy and the cause of inflammation.

    I took Lorazepam for 10 years before and after the chemo. It’s a habit-forming drug (additive). When I first tried to stop taking it. I was wide awake for a whole week, nothing could help me sleep. I took almost two years to reduce the dosage by a quarter every six months and down to stopping it completely. I did it under the supervision of my family doctor.

    I hope you’ll find out what caused your inflammation and your doctors could identify what happened in your bloodstream. Wishing you a complete recovery.

    • Oh, Miriam, you’ve really been through the mill. As of last night, I opted to stop the Lorazepam. They’re not helping and are giving me the worst headache, so I’ll not take any more until I’ve spoken to the doctor at the end of November. It was only a seven-day course, thankfully, but four days is enough for me when they’re not helping me sleep.

      I hope things are much better now for you. I’m not holding my breath of getting to the bottom of this, even though I have a good GP.

      Sending hugs and love xx πŸ™‚

    • Chemotherapy side-effects do last. My reaction was so severe my course was stopped after one and half of eight sessions, but I still suffer with prickly feet.

      Sleeping tablets can help, and Harmony needs them, but it is essential to NAG a GP. My husband’s researched his and discovered the INCREASED dose was working against him. He had to reduce it slowly over a month and then use a different one. That does work, but you’re right they are addictive, Hopefully, Harmony will get one that works and not need it for too long.

      • We’re all so individual, and most drugs apply a blanket approach, unfortunately. Thanks for your thoughts, Sarah. Hugs xx πŸ™‚

  4. Sending all my warm thoughts and prayers in your direction my friend. I know it’s a worrying time. Lack of being able to sleep soundly, just escalates the problem. I hope your Physicians can find something that works. Hugs from a distance, my friend. ❀

    • Thanks, John. I feel bad for not being around as much, but that’s life. And I wanted to keep you all updated. Hugs πŸ™‚

  5. Harmony, what you’re going through sounds scary. I hope the doctors are able to get to the bottom of thing, so that you can put this behind you. Take care of yourself and stay safe. I’m keeping you in my prayers.

  6. Hell Harmony,
    i hope you are feeling a little bit better. No one encouraged you in the time of C-19 to invite all the other bad things to you. πŸ˜‰
    Be blessed, and think positive! Best wishes, Michael

    • I’m so greedy! One thing at a time just won’t do πŸ˜‚. I’m keeping my humour at least. Thanks, Michael πŸ™‚

  7. Hi, Harmony, what you are describing is very serious! You know that this pandemic is going around and mutating as time goes. Make sure you get that out of the way as they are trying to find out what is going on with you. I have you in my prayers. Be strong!

    • Certainly a scary time to be faced with the possibility of immunosuppressants. I’m being as careful as I can. Thanks, Joy πŸ™‚

  8. You sound absolutely miserable. Hope the antibiotics kick in and help you feel better. Good wishes sent to you.

    • You’re a great guest to have, Craig, and you interact wonderfully, which makes it easier for me! Looking forward to Thursday 😁

  9. Harmony, you take care of yourself!
    I, for one, value your input on my posts, read yours with interest, and often pop over to Story Empire since you introduced me to the fascinating topics addressed there, but you come first – you must, or how can you recover?
    Rest, rest, rest, and try not to worry… easier said than done!
    One tip. There are literally dozens of types of sleeping medication available, so use a little energy to nag your GP mercilessly until he/she finds the right one.
    Hugs x a billion. Love, Sarah.

    • Thanks so much, Sarah. I tried Zopiclone about three years ago, and that didn’t touch me at all. I suppose much of this is trial and error.

      I hope you’re getting on okay. I know that getting any medical appointment in the UK is a nightmare at the moment. hugs xx πŸ™‚

      • Trial and error is right. My husband suffers from insomnia, but he has found persisting worthwhile.
        I nag mercilessly for my appointments.:-) I have one with my consultant on November 9th, which nobody considered “urgent”, except me. I have a polyp that “probably” isn’t cancerous. I refuse to live with “probably”.

Leave a Reply

Your email address will not be published.

This site uses Akismet to reduce spam. Learn how your comment data is processed.